# SDR GTIA040752

- Difficulty date: August 26, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT AND DOORS WOULD NOT CLOSE.  RETURNED TO MYR.  SERVICED AND ADJUSTED NOSE GEAR STRUT, JACKED NOSE OF A/C AND RETRACTED AND EXTENDED NOSE GEAR 4 TIMES WITHOUT ANY DEFECTS NOTED.  (M)
